# SDR HALA2015090300182

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 22,195 hours, 52,806 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 889312
- Part serial: 18537
- Condition: Faulted
- Location: Rt Engine
- Part time: 989 hours, 2,221 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ENROUTE, LEVEL 1 ENGINE RT SYS. FAIL ALERT DISPLAYED ON SECONDARY ENGINE PAGE.  FOUND FAULT CODE 771202, R & R HP SPEED PROBE SENSOR U1019 IAW AMM 77-12-01.  OPS AND LEAK CHECK GOOD.
